# SDR P2EA99046

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  RIGHT BS 727 CHORD CRACKED AT STR 18A.  DEFECT SIZE:  LENGTH - 2.125 INCHES.  REPLACED RIGHT BS 727 CHORD FITTING BETWEEN STR 18R TO STR 24R PER SB 737-53-1088, SEC III, FIG 2 AND 3, DRAWING NR 65C35722, DATED 12-14-89.  SEE COOPESA W.O. M1-0003-1-128, VAM 100 NR 479 FOR TECHNICAL INFORMATION.  (X)
